# SDR DALA1234670671

- Difficulty date: May 30, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 63,793 hours, 28,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N100638
- Condition: Dented
- Location: Bs 1300 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME DENTED BS 1300, STRINGER 26R.  REPAIRED IAW ERA 501941-14 REV ORIG.
